MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 9MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 9MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number 71421547
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a washout was performed due to infection, the insert was changed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII CR DEEP FLEX ISRT S7-8 9MM
Common Device Name
PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7528651
Report Number1020279-2018-00969
Device Sequence Number13877824
Product Code JWH
UDI-Device Identifier03596010512505
UDI-Public03596010512505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Catalogue Number71421547
Device Lot Number13FM03931
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date05/20/2018
Supplement Report FDA Received Date07/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR